Dr Tyler Helmuth tyler.helmuth@durham.ac.uk
Associate Professor
Efficient Algorithms for Approximating Quantum Partition Functions
Helmuth, Tyler; Mann, Ryan
Authors
Ryan Mann
Citation
Helmuth, T., & Mann, R. (2021). Efficient Algorithms for Approximating Quantum Partition Functions. Journal of Mathematical Physics, 62(2), Article 022201. https://doi.org/10.1063/5.0013689
Journal Article Type | Article |
---|---|
Acceptance Date | Jan 8, 2021 |
Online Publication Date | Feb 1, 2021 |
Publication Date | 2021-02 |
Deposit Date | Jan 11, 2021 |
Journal | Journal of Mathematical Physics |
Print ISSN | 0022-2488 |
Electronic ISSN | 1089-7658 |
Publisher | American Institute of Physics |
Peer Reviewed | Peer Reviewed |
Volume | 62 |
Issue | 2 |
Article Number | 022201 |
DOI | https://doi.org/10.1063/5.0013689 |
Public URL | https://durham-repository.worktribe.com/output/1247696 |
Related Public URLs | https://arxiv.org/abs/2004.11568 |
You might also like
Percolation transition for random forests in d ⩾ 3
(2024)
Journal Article
Efficient Algorithms for Approximating Quantum Partition Functions at Low Temperature
(2023)
Journal Article
Approximation Algorithms for the Random Field Ising Model
(2023)
Journal Article
Efficient sampling and counting algorithms for the Potts model on Zd at all temperatures
(2022)
Journal Article